# SDR FDEA202111022746

- Difficulty date: November 2, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 85,134 hours, 16,339 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING-OUTBOARD FLAP ASSEMBLY. INBOARD FORWARD HINGE (WING SIDE)   OUTBOARD LOWER MOUNT SPOT FACE CORROSION. CORROSION AT RIGHT HAND WING-OUTBOARD FLAP ASSEMBLY. INBOARD FORWARD HINGE   (WING SIDE) OUTBOARD LOWER MOUNT (#7 HOLE)SPOT FACE REWORKED AND FOUND   EXCEED LIMIT  AS PER MD-11 CMM57-44-08 . REPAIR SHIM FABRICATED AND INSTALLED AS PER   MD-11 CMM57-44-08 AND EA#1-5750-T0365242 PART 1 STEP 2. TITLE: WINGS - FLIGHT   SURFACES- EO-1-5750-7-5002 RIGHT HAND WING-OUTBOARD FLAP. INBOARD FORWARD HINGE  (WING SIDE)-CORROSION REPAIR.REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO   SNRM N00504 ATTACHED EA#1-5750-T0365242 PART 1 FOR DETAILS.
